# SDR AALA20120705013

- Difficulty date: July 5, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 56,802 hours, 27,412 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CUSP AT STATION 886, OUTBOARD AFT NUMBER 1 SEAT TRACK MOUNT BOLT HOLE IN CUSP IS CRACKED.  INSTALLED DOUBLER PER AARD 53-20-00-16.
